Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child with diarrhea, lips turning blue, fatigue and loss of appetite. Treatment?

Hi my son has had diarhoea since Thursday it's very yellow. And now his lips are turning blue and he is very fatigue and appetite has gone. Everything he is eating is coming straight out of him and he is very sleepy. He had had a very bad cough and cold just before he got the diarhoea on Thursday . His cough is still there but not as bad.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Alicia
Thanks for placing your query through HCM.
I can appreciate your concerns.
The by seems to be going through a tough time.
Lips turning blue could be due to dehydration or is he very cold or even the cough gone worse.
Being very sleepy, fatigued & poor intake are worrisome enough to take him to Emergency dept.
In the meantime continue giving him small sips of fluids & make sure he is not cold.
Hope I have answered your query.
Take care of him.
wish him good health.

Answered: Wed, 10 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor